Persons
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
 
Tsylin, Ivan Vyacheslavovich

Total publications: 9 (9)
in MathSciNet: 7 (7)
in zbMATH: 5 (5)
in Web of Science: 7 (7)
in Scopus: 7 (7)
Cited articles: 4
Citations in Math-Net.Ru: 4
Citations in Web of Science: 8
Citations in Scopus: 6
Presentations: 6

Number of views:
This page:540
Abstract pages:644
Full texts:139
References:120
Candidate of physico-mathematical sciences (2016)
Speciality: 01.01.01 (Real analysis, complex analysis, and functional analysis)
Birth date: 23.10.1990
E-mail:
Keywords: Spectrum, Nikolskii–Besov spaces, resolvent continuity, rough domains.

Subject:

Spectrum stability, resolvent continuity, regularity problems.

   
Main publications:
  1. A. M. Stepin, I. V. Tsylin, “On Boundary Value Problems for Elliptic Operators in the Case of Domains on Manifolds”, Doklady Mathematics, 92:1 (2015), 428–432  crossref  isi  scopus
  2. I. V. Tsylin, “Continuity of eigenvalues of the Laplace operator according to domain”, Moscow University Mathematics Bulletin, 70:3 (2015), 136–140  crossref  elib  scopus
  3. I. V. Tsylin, “On the smoothness of solutions to elliptic equations in domains with Hölder boundary”, Eurasian Math. J., 6:3 (2015), 76–92  mathnet

http://www.mathnet.ru/eng/person73773
List of publications on Google Scholar
https://zbmath.org/authors/?q=ai:tsylin.i-v
ISTINA http://istina.msu.ru/workers/6521451
https://arxiv.org/a/tsylin_i_1

Full list of publications:
| scientific publications | by years | by types | by times cited in WoS | by times cited in Scopus | common list |



   2017
1. A. M. Stepin, I. V. Tsylin, “Spectral boundary value problems for Laplace–Beltrami operator: Moduli of continuity of eigenvalues under domain deformation”, Contemporary Mathematics, 692, AMS, 2017, 275–290  crossref  mathscinet  zmath  isi  scopus

   2016
2. I. V. Tsylin, “On the Regularity of Solutions of Variational and Boundary-Value Problems in Domains with Hölder Boundary”, Math. Notes, 99:5 (2016), 785–791  mathnet  crossref  crossref  mathscinet  isi  elib  elib  scopus
3. A.M. Stepin, I.V. Tsylin, Spectral boundary value problems for Laplace–Beltrami operator: moduli of continuity of eigenvalues under domain deformation, 2016 (to appear) , 18 pp., arXiv: 1605.03614  zmath
4. Tsylin I.V., “Regularity of solutions to Dirichlet boundary value problem in domains on a manifold”, Moscow University Mathematics Bulletin, 71:5 (2016), 204–207  mathnet  crossref  mathscinet  zmath  isi  elib  elib  scopus
5. I.V. Tsylin, “The Nikol’skii Type Regularity of Solutions to Nonlinear Problems in Domains”, Journal of Mathematical Sciences, 219:2 (2016), 300–321  crossref  mathscinet  scopus
6. I. V. Tsylin, “On relationship between the resolvent convergence and the smoothness of solutions to boundary value problems”, Eurasian Math. J., 7:3 (2016), 100–103  mathnet  mathscinet  isi  elib

   2015
7. A. M. Stepin, I. V. Tsylin, “On Boundary Value Problems for Elliptic Operators in the Case of Domains on Manifolds”, Doklady Mathematics, 92:1 (2015), 428-432  crossref  crossref  mathscinet  zmath  isi (cited: 5)  elib (cited: 1)  elib (cited: 1)  scopus (cited: 2)
8. I. V. Tsylin, “Continuity of eigenvalues of the Laplace operator according to domain”, Moscow University Mathematics Bulletin, 70:3 (2015), 136-140  mathnet  crossref  mathscinet  zmath  isi (cited: 1)  elib  elib  elib  scopus (cited: 1)
9. I. V. Tsylin, “On the smoothness of solutions to elliptic equations in domains with Hölder boundary”, Eurasian Math. J., 6:3 (2015), 76–92  mathnet (cited: 2)  mathscinet  isi (cited: 2)  elib  scopus (cited: 3)

Presentations in Math-Net.Ru
1. Estimates of resolvent perturbation of boundary value problems on a manifold
A. M. Stepin, I. V. Tsylin
International Conference “Anosov Systems and Modern Dynamics” dedicated to the 80th anniversary of Dmitry Anosov
December 22, 2016 17:00
2. Resolvent behavior of boundary value problems on domains with cracks
I. V. Tsylin
International Conference “Anosov Systems and Modern Dynamics” dedicated to the 80th anniversary of Dmitry Anosov
December 22, 2016 17:00
3. О гладкости решений уравнения Лапласа-Бельтрами в областях с гельдеровой границей
I. V. Tsylin
Seminar on Theory of Functions of Real Variables
November 6, 2015 18:30
4. Об анизотропной гладкости решений эллиптических уравнений в областях с непрерывной границей
I. V. Tsylin
Seminar on Theory of Functions of Several Real Variables and Its Applications to Problems of Mathematical Physics
October 21, 2015 16:00
5. On boundary value problems for elliptic operators on a manifold in the case of domains with non-Lipschitz boundary
A. M. Stepin, I. V. Tsylin
International Conference on Mathematical Control Theory and Mechanics
July 6, 2015 12:10
6. О гладкости решений эллиптических уравнений в областях на многообразии
I. V. Tsylin
International conference on Function Spaces and Approximation Theory dedicated to the 110th anniversary of S. M. Nikol'skii
May 25, 2015 15:45

Organisations
 
Contact us:
 Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022